# SDR SIMA2092

- Difficulty date: July 27, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00511500
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - CABIN EMERGENCY LIGHTS 35LN AT ROW 4A WOULD NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW SAAB AMM 33-50.  OPS CHECK GOOD.  (M)
